# SDR ABXA040272

- Difficulty date: July 20, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 62,988 hours, 66,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114065
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN WAS CRACKED AT MAIN ENTRY DOOR CUTOUT, UPPER AFT STOP.  REPAIRED MAIN ENTRY DOOR CORNER IAW DC-9 SRM 53-05.
